# SDR AALA202106119003

- Difficulty date: June 9, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 26,782 hours, 11,039 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 18068H0749
- Condition: Delaminated
- Location: Cockpit Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS WINDSHIELD HAS EVIDENCE OF OVERHEAT / DELAMINATION. REPLACED WINDSHIELD PER TASK CARD 08L21056004.
